# SDR SWIA202264950

- Difficulty date: February 7, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N732SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10194
- Aircraft time: 45,519 hours, 29,448 cycles
- Engine: Ge CF348C1
- System (JASC): 7800 · Engine Exhaust System
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACEMENT TRANSCOWL ASSY PN: KCN624-2003-4 FOR JOB 710194111 OP338 RECEIVED WITH A CRACKED A-BRACKET (STAND-OFF ANGLE PN: CN624-2082-201) ON INBOARD SIDE THAT REQUIRES REPLACEMENT       (C-CHECK RO 3/11/2022)    REMOVED AND REPLACED A BRACKET WITH NEW REPLACEMENT ON TRANSCOWL AND RESTORED FINISH .REF CRJ 700 SRM 51-42-28-001-001-A01 AND REO 670-54-21-971 REVA DATED 2017/05/11. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
